# SDR DHL2007873500

- Difficulty date: December 25, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Lt Wing Te Flap
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP LWR SKIN DEFORMED AT STA XF 306.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 4 TR NR 57-94 DATED 10-01-02.   REMOVED DAMAGED PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.050") IAW SRM 57-7-1 FIG 4, TR NR 57-94 ITEM "A".  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21.
